On the structure of maximum series-parallel graphs

Mark Korenblit, Vadim E. Levit

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Scopus citations

Abstract

We consider maximum series-parallel graphs, propose their recursive description, and prove that every maximal series-parallel graph is maximum as well.

Original languageEnglish
Title of host publicationNumerical Analysis and Applied Mathematics, ICNAAM 2011 - International Conference on Numerical Analysis and Applied Mathematics
Pages1932-1935
Number of pages4
DOIs
StatePublished - 2011
Externally publishedYes
EventInternational Conference on Numerical Analysis and Applied Mathematics: Numerical Analysis and Applied Mathematics, ICNAAM 2011 - Halkidiki, Greece
Duration: 19 Sep 201125 Sep 2011

Publication series

NameAIP Conference Proceedings
Volume1389
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

ConferenceInternational Conference on Numerical Analysis and Applied Mathematics: Numerical Analysis and Applied Mathematics, ICNAAM 2011
Country/TerritoryGreece
CityHalkidiki
Period19/09/1125/09/11

Keywords

  • directed acyclic graph
  • series-parallel graph
  • sink
  • source

Fingerprint

Dive into the research topics of 'On the structure of maximum series-parallel graphs'. Together they form a unique fingerprint.

Cite this